Alert archive / Tennessee / Flash Flood Warnings in 2023
Flash Flood Warning 4, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jan 3, 2023, 3:28 AM CST for Crittenden County, Arkansas; DeSoto County, Tunica County, Mississippi; Fayette County, Shelby County, Tipton County, Tennessee. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 3, 2023, 3:28 AM CST (09:28 UTC)
- Expired
- Jan 3, 2023, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crittenden County, AR, DeSoto County, MS, Tunica County, MS, Fayette County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 10 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 3, 4:32 AM CST | FLASH FLOOD | 2 Sw Downtown Memphis, TN | I-55 AT MCLEMORE EXIT IS FLOODED. SEVERAL CARS ARE PARTIALLY SUBMERGED AND TRAFFIC IS HALTED. |
| Jan 3, 5:36 AM CST | FLASH FLOOD | 2 Sw Downtown Memphis, TN | THE I-55 EXIT AT MCLEMORE AVENUE IS FLOODED. SEVERAL CARS ARE PARTIALLY SUBMERGED. |
| Jan 3, 8:20 AM CST | FLASH FLOOD | 1 Sw West Memphis, AR | FLOODWATERS IN NUMEROUS UNITS AT AN APARTMENT COMPLEX NEAR S AVALON ST AND RIVER RD. |
| Jan 3, 8:45 AM CST | FLASH FLOOD | Walls, MS | NAIL ROAD CLOSED BETWEEN HIGHWAY 61 AND POPLAR CORNER DUE TO HIGH WATER. |
| Jan 3, 9:10 AM CST | FLASH FLOOD | 2 Ese Lake Cormorant, MS | BRANTLEY ROAD IS CLOSED BETWEEN HIGHWAY 61 AND WILSON MILL RD DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 10.7
The text
As transmitted.
869
WGUS54 KMEG 030928
FFWMEG
ARC035-MSC033-143-TNC047-157-167-031230-
/O.NEW.KMEG.FF.W.0004.230103T0928Z-230103T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
328 AM CST Tue Jan 3 2023
The National Weather Service in Memphis has issued a
* Flash Flood Warning for...
Southeastern Crittenden County in eastern Arkansas...
Western DeSoto County in northwestern Mississippi...
Northeastern Tunica County in northwestern Mississippi...
Northwestern Fayette County in Tennessee...
Shelby County in Tennessee...
Southeastern Tipton County in Tennessee...
* Until 630 AM CST.
* At 328 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bartlett, Southaven, Collierville, Germantown, Olive Branch, West
Memphis, Horn Lake, Hernando, Marion, Millington, Covington,
Cordova, T O Fuller State Park, Memphis, Lakeland, Arlington,
Munford, Brighton, Walls and Edmondson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3510 9031 3513 9024 3539 8999 3561 8955
3558 8950 3551 8947 3540 8947 3540 8942
3536 8941 3501 8974 3469 9027
FLASH FLOOD...RADAR INDICATED
$$3 follow-up statements
886
WGUS54 KMEG 031224
FFWMEG
ARC035-MSC033-143-TNC047-157-167-031500-
/O.EXT.KMEG.FF.W.0004.000000T0000Z-230103T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
624 AM CST Tue Jan 3 2023
The National Weather Service in Memphis has extended the
* Flash Flood Warning for...
Southeastern Crittenden County in eastern Arkansas...
Western DeSoto County in northwestern Mississippi...
Northeastern Tunica County in northwestern Mississippi...
Northwestern Fayette County in Tennessee...
Shelby County in Tennessee...
Southeastern Tipton County in Tennessee...
* Until 900 AM CST.
* At 624 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bartlett, Southaven, Collierville, Germantown, Olive Branch, West
Memphis, Horn Lake, Hernando, Marion, Millington, Covington,
Cordova, T O Fuller State Park, Memphis, Lakeland, Arlington,
Munford, Brighton, Walls and Edmondson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3510 9031 3513 9024 3539 8999 3561 8955
3558 8950 3551 8947 3540 8947 3540 8942
3536 8941 3501 8974 3469 9027
FLASH FLOOD...RADAR INDICATED
$$224
WGUS74 KMEG 031422
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
822 AM CST Tue Jan 3 2023
ARC035-MSC033-143-TNC047-157-167-031500-
/O.CON.KMEG.FF.W.0004.000000T0000Z-230103T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crittenden AR-DeSoto MS-Tunica MS-Fayette TN-Shelby TN-Tipton TN-
822 AM CST Tue Jan 3 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING
FOR SOUTHEASTERN CRITTENDEN, WESTERN DESOTO, NORTHEASTERN TUNICA,
NORTHWESTERN FAYETTE, SHELBY AND SOUTHEASTERN TIPTON COUNTIES...
At 822 AM CST, moderate rain continues in the Memphis area and will
contribute to continued runoff and flash flooding across the area.
Between 3 and 4 inches of rain have fallen. Additional rainfall
amounts up to 1 inch are possible in the warned area. Flash flooding
is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bartlett, Southaven, Collierville, Germantown, Olive Branch, West
Memphis, Horn Lake, Hernando, Marion, Millington, Covington,
Cordova, T O Fuller State Park, Memphis, Lakeland, Arlington,
Munford, Brighton, Walls and Edmondson.
Traffic was being diverted off of Interstate 55 near the McLemore
Exit in southwest Memphis due to high water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3510 9031 3513 9024 3539 8999 3561 8955
3558 8950 3551 8947 3540 8947 3540 8942
3536 8941 3501 8974 3469 9027
FLASH FLOOD...OBSERVED
$$
MJ998
WGUS74 KMEG 031503
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
903 AM CST Tue Jan 3 2023
ARC035-MSC033-143-TNC157-031513-
/O.EXP.KMEG.FF.W.0004.000000T0000Z-230103T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crittenden AR-DeSoto MS-Tunica MS-Shelby TN-
903 AM CST Tue Jan 3 2023
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN CRITTENDEN,
WESTERN DESOTO, NORTHEASTERN TUNICA, NORTHWESTERN FAYETTE, SHELBY
AND SOUTHEASTERN TIPTON COUNTIES...
The heavy rain has ended but flooding is expected to continue in the
Memphis metropolitan area. The Flash Flood Warning has been
converted to an Areal Flood Warning. Please continue to heed
remaining road closures.
LAT...LON 3510 9031 3513 9024 3539 8999 3561 8955
3558 8950 3551 8947 3540 8947 3540 8942
3536 8941 3501 8974 3469 9027
$$
MJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jan 3, 3:18 AM CST, 10 minutes earlier.
Area forecast discussion, Jan 3, 3:18 AM CST, 10 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
318 AM CST Tue Jan 3 2023
...New DISCUSSION...
.DISCUSSION...
(Today through Monday)
Issued at 221 AM CST Tue Jan 3 2023
Skies are cloudy across the Mid-South early this morning with
temperatures in the mid 60s to lower 70s. Currently, a cold front
was over extreme western Arkansas and into east Texas. There is
still some instability over portions of the Mid-South east of the
Mississippi River and a new tornado watch has be issued for the
rest of the morning hours.
As the front moves east rain will eventually end mainly over areas
of the Mid-South west of the Mississippi River especially during
the afternoon hours. Rainfall should not be as heavy as we are
currently experiencing so the current Flood Watch will expire at 6
AM CST. Temperatures will remain unseasonably warm with highs in
the upper 60s to lower 70s.
The cold front will move through eastern sections of the Mid-South
tonight with more thunderstorms expected to develop ahead of the
front. Cooler and drier air will filter in behind the front with
lows Wednesday morning in the mid 40s to lower 50s.
With the cold front moving away from the region on Wednesday, high
pressure will start to build into the region with dry and cooler
weather expected. Temperatures will be cooler on Wednesday but
remain above normal with highs in the 50s to mid 60s.
Dry weather will continue from Wednesday night through Friday
night. Temperatures will be a little cooler during this period but
will be close to normal.
A surface low will track across northern Oklahoma Friday night and
into southern Missouri on Saturday. A cold front associated with
the low will move across Arkansas on Saturday. This will result in
some scattered showers moving across the Mid-South on Saturday
and Sunday. Models are not in good agreement regarding where the
front will be by Monday so a few showers may linger across the
Mid-South. Temperatures will remain near normal for the weekend
and into Monday.
&&
.AVIATION...
(06Z TAFS)
Issued at 1142 PM CST Mon Jan 2 2023
The main story for the next few hours is prevailing SHRA with
VCTS across the region. A wide swath of showers with embedded
thunderstorms will continue pushing across the area until a more
defined line of storms organizes well after midnight. As this
organized line passes overnight, a TEMPO group was added to all
sites for strong winds, reduced visibilities/ceilings, and TSRA.
Most guidance suggests MVFR CIGs through the night into tomorrow
morning; the HRRR looked a little too aggressive with low
ceilings. JBR may be the only site that has prolonged IFR CIGs.
South to southwesterly winds will start picking up overnight,
reaching 16-18 kt sustained with gusts up to 30 kt by midnight.
The TEMPO groups include stronger gusts from the southwest, which
has been observed at upstream sites over central AR as the
stronger storms move through. Winds should stay elevated for the
majority of the TAF period, finally diminishing again to 6-7 kt
around 00Z tomorrow. Pre-frontal southerly LLWS should also pick
up to ~45-50 kt around 2000 ft AGL. This LLWS should last until
around 12Z tomorrow. After FROPA tomorrow, conditions should
gradually improve to VFR from west to east starting after noon,
except for TUP. It looks like there may be some backbuilding
convection and low clouds toward the end of the period tomorrow
night; TUP may go back down to IFR for a few hours.
CAD
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 6 AM CST early this morning for ARZ009-018-
026>028-035-036-048-049-058.
MO...Flood Watch until 6 AM CST early this morning for MOZ113-115.
MS...Flood Watch until 6 AM CST early this morning for MSZ001-002-007-
008-010>012.
TN...Flood Watch until 6 AM CST early this morning for TNZ001>004-019-
020-048>051-088-089.
&&
PUBLIC FORECAST...ARS
AVIATION...CADHazardous weather outlook, Jan 2, 4:05 AM CST, 23 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 405 AM CST Mon Jan 2 2023 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-031215- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 405 AM CST Mon Jan 2 2023 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Isolated strong to severe thunderstorms are expected this afternoon into early Tuesday morning. In addition, 2-3 inches of rain could result in localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few strong to severe thunderstorms are possible early Tuesday morning with heavy rainfall also expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Monday afternoon into early Tuesday morning. Please relay any information about observed severe weather to the National Weather Service in Memphis.
In the hours before
Special weather statement, Jan 2, 11:55 PM CST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Memphis TN
1155 PM CST Mon Jan 2 2023
ARZ049-058-030630-
Phillips AR-Lee AR-
1155 PM CST Mon Jan 2 2023
...Strong thunderstorms will impact portions of western Lee and
Phillips Counties through 1230 AM CST...
At 1155 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Palmer to St. Charles to
near De Witt. Movement was northeast at 60 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marianna, Marvell, Elaine, White River National Wildlife Refuge,
Helena-West Helena, Lexa, Rondo, Aubrey, Watkins Corner, Lake View,
Lagrange, Jeffersonville, Wabash, Modoc, Haleside, Hoop Spur, Soudan,
Wycamp, Latour and Turkey Scratch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for eastern
Arkansas...and northwestern Mississippi.
&&
LAT...LON 3422 9106 3425 9108 3425 9106 3428 9108
3433 9105 3434 9100 3447 9100 3447 9106
3471 9105 3490 9064 3456 9065 3437 9075
3436 9077 3428 9079 3427 9083 3423 9084
3422 9089 3425 9093 3422 9093 3419 9109
TIME...MOT...LOC 0555Z 243DEG 53KT 3466 9111 3438 9111 3422 9128
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 3, 12:29 AM CST, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Memphis TN
1229 AM CST Tue Jan 3 2023
ARZ036-048-049-058-MSZ001-007-030700-
St. Francis AR-Phillips AR-Lee AR-Crittenden AR-Tunica MS-DeSoto MS-
1229 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of eastern Lee,
southeastern St. Francis, northeastern Phillips, southwestern
Crittenden, northwestern DeSoto and northern Tunica Counties through
100 AM CST...
At 1229 AM CST, Doppler radar was tracking a strong thunderstorm near
Marianna, moving northeast at 65 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marianna, Hughes, Helena-West Helena, Edmondson, Horseshoe Lake,
Lexa, Anthonyville, Simsboro, Brickeys, Pinckney, Robinsonville,
Lagrange, Cody, Clack, Browns, Haleside, Commerce, Soudan, Beck and
Democrat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for eastern
Arkansas...northwestern Mississippi...and west Tennessee.
&&
LAT...LON 3487 9076 3516 9034 3504 9029 3504 9030
3500 9031 3499 9026 3485 9020 3447 9078
TIME...MOT...LOC 0629Z 229DEG 58KT 3477 9066
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchlessigerLocal storm report, Jan 3, 1:07 AM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
107 AM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 1 NE CAMPBELL 36.50N 90.07W
01/02/2023 DUNKLIN MO PUBLIC
RESIDENTIAL STREETS COMPLETELY SUBMERGED
WITH FLOODWATERS UP TO THE TOP OF CAR TIRES
IN CAMPBELL.
&&Local storm report, Jan 3, 1:10 AM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
110 AM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 1 ENE PIGGOTT 36.39N 90.19W
01/02/2023 M5.50 INCH CLAY AR COCORAHS
COCORAHS OBSERVER REPORTED 5.5 INCHES OF
RAIN IN THE GAUGE STARTING AT 5PM THROUGH
10PM IN PIGGOTT, AR.
&&Local storm report, Jan 3, 1:42 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
142 AM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM TSTM WND GST 1 W MIDTOWN MEMPHIS 35.14N 90.00W
01/03/2023 M60 MPH SHELBY TN PUBLIC
&&Local storm report, Jan 3, 3:19 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 AM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TORNADO 3 SSW BROWNSVILLE 35.55N 89.28W
01/03/2023 HAYWOOD TN OTHER FEDERAL
A TORNADO DETECTION SIGNATURE WAS DETECTED
SOUTHWEST OF BROWNSVILLE BY THE KNQA 88D
RADAR. SOME SMALL TREE DAMAGE OCCURRED ON
HIGHWAY 70 BETWEEN HARRELL ROAD AND TRITT
ROAD EAST OF BROWNSVILLE.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 6:36 PM CST | Severe Thunderstorm Warning | MEG | Clay | 24 min |
| Jan 2, 6:41 PM CST | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| Jan 2, 10:20 PM CST | Severe Thunderstorm Warning | MEG | Phillips | 40 min |
| Jan 2, 10:41 PM CST | Tornado Warning | MEG | Phillips | 19 min |
| Jan 2, 11:40 PM CST | Flash Flood Warning | MEG | Clay, Craighead, Greene | 4 hr |
| Jan 2, 11:55 PM CST | Special Weather Statement | MEG | Lee, Phillips | 35 min |
| Jan 3, 1:16 AM CST | Flash Flood Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 8 hr |
| Jan 3, 2:04 AM CST | Areal Flood Advisory | MEG | Crittenden | 3 hr |
| Jan 3, 3:55 AM CST | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 35 min |
| Jan 3, 7:26 AM CST | Flash Flood Warning | MEG | Phillips | 3 hr |
| Jan 3, 8:38 AM CST | River Flood Warning | MEG | Clay, Greene | 29 hr |
| Jan 3, 8:57 AM CST | Areal Flood Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 3 hr |
| Jan 3, 12:29 AM CST | Special Weather Statement | MEG | Tunica | 31 min |
| Jan 3, 5:23 AM CST | Special Weather Statement | MEG | DeSoto, Tate | 22 min |
| Jan 3, 5:32 AM CST | Severe Thunderstorm Warning | MEG | DeSoto | 43 min |
| Jan 3, 5:42 AM CST | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Panola, Quitman, Tate and 1 more | 48 min |
| Jan 3, 5:50 AM CST | Tornado Warning | MEG | DeSoto | 25 min |
| Jan 3, 6:09 AM CST | Tornado Warning | MEG | DeSoto, Marshall | 21 min |
| Jan 3, 6:28 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 18 min |
| Jan 3, 6:45 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 30 min |
| Jan 3, 7:23 AM CST | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tallahatchie | 37 min |
| Jan 3, 7:56 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Panola, Tallahatchie, Yalobusha | 49 min |
| Jan 3, 8:22 AM CST | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Pontotoc, Tippah, Union | 38 min |
| Jan 3, 8:30 AM CST | Tornado Warning | MEG | Lafayette, Marshall, Union | 30 min |
| Jan 3, 8:40 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Union, Yalobusha | 50 min |
| Jan 3, 9:00 AM CST | Tornado Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more | 45 min |
| Jan 3, 9:01 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Pontotoc, Prentiss, Tippah and 1 more | 44 min |
| Jan 3, 9:18 AM CST | Areal Flood Advisory | MEG | Alcorn, Benton, Marshall, Tippah, Tishomingo | 3 hr |
| Jan 3, 9:28 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc, Union | 47 min |
| Jan 3, 9:37 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Tishomingo, Union | 38 min |
| Jan 3, 9:59 AM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 38 min |
| Jan 3, 10:21 AM CST | Tornado Warning | MEG | Tishomingo | 11 min |
| Jan 3, 12:39 PM CST | River Flood Warning | MEG | Tate, Tunica | 35 hr |
| Jan 3, 2:56 AM CST | Tornado Warning | MEG | Gibson, Henry, Obion, Weakley | 34 min |
| Jan 3, 3:44 AM CST | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry | 46 min |
| Jan 3, 3:56 AM CST | Flash Flood Warning | MEG | Carroll, Gibson, Henry, Weakley | 5 hr |
| Jan 3, 4:01 AM CST | Flash Flood Warning | MEG | Crockett, Fayette, Gibson, Haywood, Lauderdale, Madison and 1 more | 5 hr |
| Jan 3, 6:40 AM CST | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Madison | 13 min |
| Jan 3, 8:33 AM CST | River Flood Warning | MEG | Obion, Weakley | 11 hr |
| Jan 3, 8:33 AM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 25 hr |
| Jan 3, 8:35 AM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 6 days |
| Jan 3, 9:13 AM CST | River Flood Warning | MEG | Fayette, Shelby | 23 hr |
Nearby
Flash Flood Warnings in Tennessee, 2023Flash Flood Warnings in Mississippi, 2023Flash Flood Warnings in Arkansas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.